Multipliers for semigroups.

Blower, Gordon (1996) Multipliers for semigroups. Proceedings of the Edinburgh Mathematical Society, 39 (2). pp. 241-252. ISSN 0013-0915

Full text not available from this repository.


Let L be a positive invertible self-adjoint operator in L2(X;C). Using transference methods for locally bounded groups of operators we obtain multipliers for the group of complex powers Liu on vector-valued Lebesgue spaces. Using a Mellin inversion formula, we derive a sufficient condition for a function to be a multiplier of the semigroup e-tL on Lp(X;E) where E is a UMD Banach space and 1<p<∞.

Item Type: Journal Article
Journal or Publication Title: Proceedings of the Edinburgh Mathematical Society
Additional Information: The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 39 (2), pp 241-252 1996, © 1996 Cambridge University Press.
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19522
Deposited By: ep_ss_importer
Deposited On: 14 Nov 2008 11:07
Refereed?: Yes
Published?: Published
Last Modified: 17 Oct 2019 23:24

Actions (login required)

View Item View Item